On Existence and Comparison of Conjugate Points in Riemannian and Lorentzian Geometry.

D.N. Kupeli

Mathematische Annalen (1986)

  • Volume: 276, page 67-80
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Kupeli, D.N.. "On Existence and Comparison of Conjugate Points in Riemannian and Lorentzian Geometry.." Mathematische Annalen 276 (1986): 67-80. <http://eudml.org/doc/164184>.

@article{Kupeli1986,
author = {Kupeli, D.N.},
journal = {Mathematische Annalen},
keywords = {timelike geodesics; conjugate points; oscillation theory of linear differential equations; Myers theorem; Ambrose theorem; comparison theorems; null geodesic},
pages = {67-80},
title = {On Existence and Comparison of Conjugate Points in Riemannian and Lorentzian Geometry.},
url = {http://eudml.org/doc/164184},
volume = {276},
year = {1986},
}

TY - JOUR
AU - Kupeli, D.N.
TI - On Existence and Comparison of Conjugate Points in Riemannian and Lorentzian Geometry.
JO - Mathematische Annalen
PY - 1986
VL - 276
SP - 67
EP - 80
KW - timelike geodesics; conjugate points; oscillation theory of linear differential equations; Myers theorem; Ambrose theorem; comparison theorems; null geodesic
UR - http://eudml.org/doc/164184
ER -

NotesEmbed ?

top

You must be logged in to post comments.